# SDR AALA201606029004

- Difficulty date: May 24, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,212 hours, 26,954 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE BORE OF THE LT WING ANCHORAGE JACK FITTING, OTBD LOWER BEARING BORE LUG FACE.  REPAIRED IAW EA 260723.
